MAUDE Adverse Event Report: BOSTON SCIENTIFIC - COSTA RICA (COYOL) POLARIS¿ LOOP; STENT, URETERAL

BOSTON SCIENTIFIC - COSTA RICA (COYOL) POLARIS¿ LOOP; STENT, URETERAL
Model Number M006155232090
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/21/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has been received for analysis.Upon completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a polaris¿ loop ureteral stent was implanted in the ureter on (b)(6) 2017.On (b)(6) 2017, it was found that the loop of the stent migrated in the urethra.The patient manually pulled out the stent and was successfully removed.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be good.
 
Additional Manufacturer Narrative
Visual inspection of the returned device found no defects, anomalies or damages.The reported event of "stent migration" could not be confirmed through product analysis.The returned device has no visual or physical defects, anomalies or damages.Therefore, the most probable cause for this complaint is "anticipated procedure complication" since the complaint is due to a known physiological effects of the procedure noted within the directions for use (dfu).A review of the device history record (dhr) was performed and no anomalies were noted.A search of the complaint database revealed that no similar complaints exist for the specified lot.
 
Event or Problem Description

Brand Name
POLARIS¿ LOOP
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC - COSTA RICA (COYOL)
2546 first street
propark free zone
alajuela
CS 
MDR Report Key6412194
Report Number3005099803-2017-00704
Device Sequence Number10770841
Product Code FAD
UDI-Device Identifier08714729765516
UDI-Public(01)08714729765516(17)20181231(10)0019032065
Combination Product (Y/N)N
PMA/510(K) Number
K030503
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2018
Device Model NumberM006155232090
Device Catalogue Number155-232-09
Device Lot Number19032065
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/01/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 02/24/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/16/2017
Supplement Report FDA Received Date03/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1